MathSciNet Relay Station
MathSciNet bibliographic data
MR874128 (88a:26019) 26B05 (26A48 26B25 26B35)
Chabrillac, Yves; Crouzeix, J.-P. Continuity and differentiability properties of monotone real functions of several real variables. Nonlinear analysis and optimization (Louvain-la-Neuve, 1983). Math. Programming Stud. No. 30 (1987), 1–16.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement